# SDR DALA2015090405442

- Difficulty date: September 2, 2015
- Submitted: September 5, 2015
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 46,670 hours, 17,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ALL EMERGENCY EXIT ROW LIGHTS INOPERATIVE.  MAINTENANCE R & R EMERGENCY POWER PACK AT EMERGENCY EXIT ROW AMM 33-55, OPS TEST OK.
